MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Model Number 256038
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using kit rsv 30 test physician veritor false positive reuslts were obtained by the laboratory personnel.An asan test was used to confirm the results as false positives.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " after processing sample was added in to the bd veritor rsv cartridge.After incubation time, 3 lines were appeared on the cartridge, and veritor plus analysis gave positive result.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: this statement is to summarize the investigation results regarding the complaint that alleges multiple lines on the test cartridge results when using kit rsv 30 test physician veritor (material # 256038), batch number 0142557.Bd quality performs a systematic approach to investigate multiple lines on the test cartridge complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.An investigation and testing were performed on the batch number provided.The reported issue was unable to be confirmed.The returned photographic provided confirms with the report of multiple lines on the test cartridge.No trend against failed multiple lines on the test cartridge was identified.The root cause could not be identified.Bd quality will continue to closely monitor for trends.H3 other text : see h.10.

Brand Name
KIT RSV 30 TEST PHYSICIAN VERITOR
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12111640
Report Number3006948883-2021-00727
Device Sequence Number19759186
Product Code GQG
UDI-Device Identifier00382902560388
UDI-Public00382902560388
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K132456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/08/2022
Device Model Number256038
Device Catalogue Number256038
Device Lot Number0142557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown